MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X26, 9-16MM, 8°

GLOBUS MEDICAL, INC. SABLE; SABLE SPACER, 10X26, 9-16MM, 8°
Model Number 1172.2113S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2025
Type of Reportable Event Death
Event or Problem Description
It was reported a was sable spacer was removed from a patient who then later died.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
The device was not available for evaluation.In the initial surgery, the patient had a prior kyphoplasty with cement at t12, which was the superior vertebral body of the site of intended interbody fusion.It is unknown what screw system was present in the patient due to the kyphoplasty.The initial procedure was on thursday, (b)(6) 2025.A sable spacer was placed at t12-l1 with supplemental fixation using the revere stabilization system.In the days after surgery, the patient complained of pain.A revision case was performed the following monday, (b)(6) 2025, to remove the implant.The implant was removed without issue, however in the following days after surgery the patient passed away.Imaging of the surgical site was provided.In the imaging, the sable spacer appears to be in an expanded state.The implant appears to be subsided into the t12 vertebra with the distal tip of the implant angled caudally, with implant endplates not parallel to the t12 or l1 vertebral endplates.It appears that the t12 vertebra may have fractured, but this cannot be definitively determined based on the provided imaging.No determinations could be made as to the cause of the reported issue.The following sections have been updated: b4; d6b; g6; h2; h3; h6; h10.
 
Event or Problem Description

Brand Name
SABLE
Common Device Name
SABLE SPACER, 10X26, 9-16MM, 8°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21549849
Report Number3004142400-2025-00069
Device Sequence Number4402184
Product Code MAX
UDI-Device Identifier00889095966022
UDI-Public00889095966022
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192115
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1172.2113S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown